Abstract and Applied Analysis

Abstract and Applied Analysis / 2013 / Article
Special Issue

Advances in Nonlinear Complexity Analysis for Partial Differential Equations

View this Special Issue

Editorial | Open Access

Volume 2013 |Article ID 585716 | https://doi.org/10.1155/2013/585716

Zhengde Dai, Qianshun S. Chang, Lan Xu, Syed Tauseef Mohyud-Din, Hafez Tari, Peicheng Zhu, "Advances in Nonlinear Complexity Analysis for Partial Differential Equations", Abstract and Applied Analysis, vol. 2013, Article ID 585716, 1 page, 2013. https://doi.org/10.1155/2013/585716

Advances in Nonlinear Complexity Analysis for Partial Differential Equations

Received19 Aug 2013
Accepted19 Aug 2013
Published17 Sep 2013

Nonlinear Partial Differential Equations (NPDE) including integrable, nearintegrable, and nonintegrable systems arise from a number of physical, chemical, biological, and life sciences. The complexity analysis of solutions for NPDE is a very important subject in nonlinear science all the time. In recent years, this research field has taken many new advances. The purpose of this special issue is to highlight some recent researches carried out on the asymptotical behavior analysis of solution with initial boundary value problem, spatiotemporal feature analysis, variety analysis of dynamics, stochastic behavior analysis, numerical simulation and analysis, and so forth.

We have received 81 submissions to the special issue which were rigorously reviewed by up to 8 reviewers as well as by at least one of the guest editors; all the manuscripts had 2 reviewers. As a result, 27 manuscripts are accepted. In these articles, the most new results in the research field of nonlinear complexity of solutions are obtained. We hope that this special issue can lead to both theoretical insight and practical applications in nonlinear complexity analysis for NPDE.


We would like to thank the authors of all the contributions, the reviewers for their useful and timely comments on the papers submitted to this issue.

Zhengde Dai
Qianshun S. Chang
Lan Xu
Syed Tauseef Mohyud-Din
Hafez Tari
Peicheng Zhu

Copyright © 2013 Zhengde Dai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

More related articles

 PDF Download Citation Citation
 Download other formatsMore
 Order printed copiesOrder

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.